Re: Re: EFFEXOR SUCKS!!


Friday, Jun 18, 2004

Re: Re: EFFEXOR SUCKS!!

Posted by Kimberly on 04/08/04 at 12:02 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

When most people on here are talking about brain and muscle zaps they are referring to a sensation that feels somewhat like a little electric jolt in your head and in your muscles. Its kind of like the zap you get when you stick your tongue on a battery. I don’t recall anyone having any of these sensations while on Effexor; only when trying to get off of it.

Effexor only made me nauseous the first time I took it and gave me diarrhea for only one day. A guy that I work with took Effexor for a while and it made him sick to his stomach so he had to quit taking it.

I guess it works differently on everyone. I would suggest talking to your doctor about the sickness and dizzy spells.



Submit Your Reply
Your Name
Your Email
Topic
Message